Advertisement

Mathematische Annalen

, Volume 319, Issue 1, pp 181–213 | Cite as

Sur la théorie géométrique des G-fonctions Le théorème de Chudnovsky à plusieurs variables

  • Lucia Di Vizio
Original article
  • 65 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Lucia Di Vizio
    • 1
  1. 1.Institut de Mathématiques, Université Pierre et Marie Curie, case 247, 4 place Jussieu, F-75252 Paris Cedex 05, France (e-mail: divizio@math.jussieu.fr) FR

Personalised recommendations